# SDR EY2R9601162

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- Propeller: Hartzl HCC2YK1
- System (JASC): 6110 · Propeller Assembly
- Part: Socket Set Screw
- Part number: 2421
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY SOCKET SCREW CORRODED
